Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Interpolation of linear operators


Author: Elias M. Stein
Journal: Trans. Amer. Math. Soc. 83 (1956), 482-492
MSC: Primary 44.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0082586-0
MathSciNet review: 0082586
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] S. Bochner, Summation of multiple Fourier series by spherical means, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 175-207. MR 1501870
  • [3] A. P. Calderón and A. Zygmund, On the theorem of Hausdorff-Young and its extensions, Annals of Mathematics Studies, no. 25, pp. 166-188. MR 0037395 (12:255e)
  • [4] I. I. Hirschman, Jr., Weighted quadratic norms and Legendre polynomials, Canadian Journal of Mathematics vol. 7 (1955) pp. 462-482. MR 0073731 (17:477b)
  • [5] -, A convexity theorem for certain groups of transformations, Journal d'Analyse vol. 2 (1952) pp. 209-218. MR 0057936 (15:295b)
  • [6] -, Decomposition of Walsh and Fourier series, Memoirs of the American Mathematical Society, no. 15.
  • [7] H. R. Pitt, Theorems on Fourier and power series, Duke Math. J. vol. 3 (1937) pp. 747-755. MR 1546029
  • [8] M. Riesz, Sur les maximas des formes bilinéaires et sur les fonctionelles linéaires, Acta Math. vol. 49 (1926) pp. 464-497.
  • [9] J. D. Tamarkin and A. Zygmund, Proof of a theorem of Thorin, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 279-282. MR 0009964 (5:229e)
  • [10] G. O. Thorin, An extension of a convexity theorem due to M. Riesz, Kungl. Fysiografiska Saellskapets i Lund Förhandlingar, no. 14, vol. 8 (1939).
  • [11] -, Convexity theorems, Uppsala, 1948, pp. 1-57.
  • [12] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge, 1922.
  • [13] A. Zygmund, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0082586-0
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society